# SDR DALA2020081982821

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 66,587 hours, 30,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGENTS HAVE DIFFICULTY OPENING L1 DOOR ON ARRIVAL. DOOR APPEARS TO HANG UP ON SOMETHING ON UPPER SECTION. CORRECTIVE ACTION: INSPECTED L1 DOOR ALL OPS NML OPEN AND CLOSE OPS I.A.W A320 AMM 52-21. A/C OK FOR SVC
